# SDR FDEA202308241491

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-300
- Aircraft serial: 41068
- Aircraft time: 15,529 hours, 6,848 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113T610090G
- Part serial: 001041
- Condition: Delaminated
- Location: Rt Aileron
- Part time: 15,529 hours, 6,848 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B AILERON, LOWER SURFACE HAS SMALL AREA OF SKIN DELAMINATION NEAR I/B AFT CORNER.  M.W.T. 0000553921 : DAVIES, ANDREW M - 24-AUG-2023 23:10  INSTALLED BONDED REPAIR ON RH IB AILERON LOWER SURFACE IN REF. TO 767 SRM: 57-60-01-2R   AND 51-70-04. COMPLIED WITH E.A. H-2710-T0375887 P1 FOR RSC TRACKING. THIS IS A MAJOR REPAIR.
